# SDR AALA991074

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 568
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE BETWEEN STRINGER 26R-27R, STATION 568.  REMOVED CORRODED SHEAR TIE.  INSTALLED NEW SHEAR TIE PER SRM 51-10-1.  (M)
